Asaraai, A., Department of Mathematics, Faculty of Sciences, University of Guilan, Rasht 1914, Iran, Iran, Islamic Republic of
Vol 3, No 2 (2011): Studies in Mathematical Sciences - Articles
Exact Travelling Wave Solutions of Zakharov-Kuznetsov(ZK) Equation by the First Integral Method
Vol 4, No 1 (2012): Studies in Mathematical Sciences - Articles
New Exact solution for the (2+1)-dimensional Dispersive Long Wave
If you have already registered in Journal A and plan to submit article(s) to Journal B, please click the CATEGORIES, or JOURNALS A-Z on the right side of the "HOME".
We only use three mailboxes as follows to deal with issues about paper acceptance, payment and submission of electronic versions of our journals to databases:
email@example.com; firstname.lastname@example.org; email@example.com
Articles published in Studies in Mathematical Sciences are licensed under Creative Commons Attribution 4.0 (CC-BY).
STUDIES IN MATHEMATICAL SCIENCES Editorial Office
Address: 9375 Rue de Roissy Brossard, Québec, J4X 3A1, Canada
Telephone: 1-514-558 6138
Copyright © 2010 Canadian Research & Development Centre of Sciences and Cultures